# SDR SWAA2013071118092

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 20,803 hours, 12,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIDEWALL LIGHT INOPERATIVE AT ROW 12.  R&R BALLAST ASSEMBLY IAW AMM.
